# SDR DALA2024101009929

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N590NW
- Make and model: Boeing 757351
- Aircraft serial: 32990
- Aircraft time: 73,309 hours, 24,100 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5810 IN REF. NRC 0141: CORROSION ON SETTLEMENT AREA OF FLOOR PANELS FROM STA 996 TO 1020, LBL 64, AT WINGBOX AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00188: SETTLEMENT AREA OF FLOOR PANELS FROM STA 996 TO 1020, LBL 64, AT WINGBOX AREA WAS REPAIRED PER B757-300 SRM 53-00-13-2R REPAIR 2. (0598692)
